# SDR 96FDEA01343

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- Engine: Pwa JT8D7B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 772443007
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE WOULD NOT RUN HIGHER THAN EPR 1.02,  N1 63.0,  EGT 260 DEGREES, N2 74.0, AND FUEL FLOW 2950 POUNDS PER HOUR.  POSSIBLE FUEL LEAK.  ENGINE SHUT DOWN AS A PRECAUTION.  FOUND LEAK ON SECONDARY MANIFOLD TUBE.  REMOVED AND REPLACED PACKING FOR SECONDARY MANIFOLD, TUBE LEAKED CHECK OK.  NEEDS MANIFOLD CHANGE.  REMOVED AND REPLACED FUEL MANIFOLD AND SEALS PERFORMED RUN-UP PER JET RUN HANDBOOK.  OPS CK NORMAL.  LINE P/N 07-72443-0007.
